How long is the withdrawal time?
Hey michael nobles,
After reviewing the literature, I don't believe you should be having any side effects at this point unless your referring to your initial symptoms. What exactly are these side effects? If you decide to start the Flomax again please consult the doctor as your dosage will need to be adjusted down possibly from what you were taking. Please consult the prescribing doctor if the symptoms you are having persist.
I had a physical last year the doctor placed me on Flomax and Avodart both, the doctor told me one of them takes six months to shrink things in the prostartate down and the other medication works sooner in order to keep the Urine moving, I did not experience side effects, my concern for you is I tell you what the doctor told me sometimes the prostrate enlarges enough until they have to put and indwelling catheter in, so if at all possible I would take the medication or at least talk to your doctor before you discontinue the Flomax I want the very best for you
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Dec 2010 • 1 answer
Updated 21 Jan 2012 • 1 answer
Updated 17 Jun 2015 • 1 answer
Updated 15 Jul 2013 • 1 answer
Posted 12 Sep 2018 • 0 answers